Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What could be the reason for frequent urination after tvt surgery ?

had tvt surgery last thurs....went home with cath as i couldnt void....went to dr monday for void test and did well so sent home.....last time i voided was 1am tues....when i woke up at 730am tues, i was in severe pain and couldnt void at all....went to the er where they cathed me....i had 2000ml in me.....then went home with cath til today, fri when i saw doc again for void test.....i did void but not as much as i should have.....went home with self cath.....the question i now have is i self cathed at doc s office at 4pm, didnt eat or drink, and at 530pm, voided again.....y isnt the urine completely coming out with the cath??.....and i know i did it right cuz doc was there.....and later on tonight the same thing happened.....after cath, 1 hr later, i voided another this something i need to be concerned about, as i m not calling doc til mon?? Oh and i m female, 49, had tvt surgery for stress incontinence ......thanks
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello and welcome to healthcare forum.
Urine formation is a continuous process but the stimulus for voiding occurs only after the bladder is filled up with certain amount of urine.
So, during self cath you are passing urine completely but as the bladder is filled up againe, you are having this type of sensations.
Best wishes for your health.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor